Clinically proven for control and symptomatic relief of acute non-specific diarrhea.
- Controls the symptoms of diarrhea, including Travelers diarrhea.
- Unit dose, tamper-evident dual layer foil packets
- English and Spanish labeling where possible
Each caplet contains:
Loperamide HCl 2mg
Active ingredient (in each caplet): Loperamide Hydrochloride 2mg
anhydrous lactose, croscarmellose sodium, crospovidone, D&C Yellow # 10, FD&C Blue # 1, hydrogenated vegetable oil, magnesium stearate, powdered cellulose, pregelatinized starch